Mississippi, 2013Flash Flooding and Damaging Wind in Mississippi, August 13, 2013
August 13, 2013 · NWS JAN · 4 events in 3 counties and zones
Daytime heating and a humid air mass combined to allow a few severe storms to develop. Flash flooding and some wind damage occurred as a result.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $41,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Daytime heating and a humid air mass combined to allow a few severe storms to develop. Flash flooding and some wind damage occurred as a result.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Aug 13, 2:09 PM CST, 36 minutes earlier.
Area forecast discussion, Aug 13, 2:09 PM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
309 PM CDT TUE AUG 13 2013
.DISCUSSION...
.SHORT TERM...
AN UPPER TROUGH IS WORKING ITS WAY THROUGH THE DEEP SOUTH TODAY AND
TOMORROW. THE ASSOCIATED SLOW-MOVING COLD FRONT PROGRESSING
SOUTHWARD ALONG WITH IT IS BRINGING MORE WIDESPREAD RAINFALL TO THE
AREA TODAY. THE FRONT IS CURRENTLY SITTING NORTH OF THE CWA. ALONG
THE FRONT IS A DISSIPATING CLUSTER OF SHOWERS WITH WIDESPREAD
SCATTERED THUNDERSTORMS OUT AHEAD OF THE BOUNDARY WHERE ALL THE
INSTABILITY IS LOCATED AT THE MOMENT. DEWPOINTS ARE IN THE MID 70S
WHICH LEAVE THE AREA IN VERY HUMID AND STICKY CONDITIONS. THE
ARKLAMISS IS SITTING IN AN AREA OF 2+IN. PWS. DUE TO THIS THE
SHOWERS WE ARE EXPERIENCING ARE CAPABLE OF DUMPING VAST AMOUNTS OF
PRECIP IN SHORT TIME PERIODS.
TONIGHT...MODELS ARE INDICATING INCREASED SURFACE CONVERGENCE ALONG
THE FRONTAL BOUNDARY. THIS WILL LEAD TO PRETTY GOOD RAIN CHANCES
LATE IN THE NIGHT ALONG AND SOUTH OF THE FRONT. WEDNESDAY WILL BE
WET EARLY ON BUT AS THE FRONT PROGRESSES SOUTH-SOUTHEASTWARD THE
ATMOSPHERE WILL STABILIZE FROM THE NORTH TO THE SOUTH. THE MORNING
RAINFALL AND CLOUDS SHOULD LIMIT DESTABILIZATION THE REST OF THE
DAY. HOWEVER...WHERE INSOLATION CAN OCCUR...MOST LIKELY IN SCATTERED
POCKETS...THERE ARE CHANCES A FEW STORMS COULD FORM AND PRODUCE SOME
STRONG WIND GUSTS. WITH THE PASSING OF THE FRONT...COOLER AND DRIER
AIR WILL FILTER INTO THE AREA. WEDNESDAY TEMPS WILL BE IN THE
MID/UPPER 80S DUE TO THICK CLOUD COVER AND THE EXPECTED PRECIP.
TEMPERATURES ON THURSDAY HOWEVER WILL REACH ONLY INTO THE MID/UPPER
80S THANKS TO NORTHERLY FLOW. WITH SKIES MOSTLY CLEAR AND DEWPOINTS
ONLY IN THE 50S...THURSDAY WILL BE A VERY PLEASANT DAY. LOW TEMPS
WILL THEN DROP INTO THE LOW 60S BY FRIDAY MORNING...TEMPERATURES NOT
SEEN SINCE LATE JUNE. /10/
.LONG TERM...
(THURSDAY THROUGH TUESDAY). LONG RANGE MODELS AND ENSEMBLES ARE IN
GENERAL AGREEMENT ON THE PATTERN WHICH WILL BRING SOME SMALL CHANCES
OF RAIN AND SOME SLIGHT RELIEF AT NIGHT.
SOME DRIER AIR WILL PUSH INTO THE REGION FROM THE NORTH THURSDAY
INTO FRIDAY WITH PWATS JUST UNDER AN INCH. THIS WAS CONFIRMED BY
AREA MODEL CROSS SECTIONS. WITH THE FRONT BEING STATIONARY ACROSS
THE SOUTH...A SERIES OF WEAK DISTURBANCES WILL COME ACROSS THE
REGION. THERE COULD BE A FEW STRONG STORMS DURING THE PERIOD NEAR
THE DECAYING FRONTAL BOUNDARY...WHICH WILL WASH OUT BY TUESDAY. THIS
WILL PROVIDE SOME CHANCE OF RAIN FOR THE REST OF THE PERIOD. WITH
THE LOWER PWATS DO NOT SEE THE RISK OF LOCALLY HEAVY RAINFALL DURING
THE REST OF THE WORK WEEK. A SURGE OF MOISTURE WILL DEVELOP EAST OF
THE REGION OVER THE WEEKEND...WHICH WILL BRING SOME MOISTURE IN FROM
THE EAST AND SEND PWATS AROUND 1.5 INCHES. THE AIRMASS BEHIND THE
FRONT WILL BRING SOME 60S DEWPOINTS AND TAKE A LITTLE HUMIDITY OUT
OF THE AIR WITH SOMEWHAT COOLER NIGHTS. HIGHS AFTER THE FRONT WILL
BE GENERALLY IN THE MID 80S TO LOWER 90S FOR THURSDAY AND FRIDAY.
WITH LOWS BRINGING SOME NIGHT RELIEF OF READINGS IN THE 60S TO
AROUND 70. THIS PATTERN WILL BRING SLIGHTLY BELOW NORMAL LOWS FOR
THIS TIME OF YEAR. THE UPPER TROUGH AXIS WILL DEVELOP OVER THE
REGION ON SATURDAY...BUT IT WILL WEAKEN AS WE GET SOME HEIGHT RISES
BY SUNDAY INTO EARLY NEXT WEEK. THIS WILL LIFT OUR HIGHS INTO THE
90-94 RANGE FOR SUNDAY INTO EARLY NEXT WEEK. WE WILL GET BACK TO A
FLAT MEAN RIDGE PATTERN FOR MONDAY INTO TUESDAY.
AS FAR AS MODEL TEMPS ARE CONCERNED THE EURO LOOKED A LITTLE COOL
BEHIND THE FRONT WITH HIGHS GENERALLY IN THE 80S FOR THE PERIOD.
WENT CLOSE TO MEX GUIDANCE WITH HIGHS IN THE 80S TO LOWER
90S...WHICH RISE TO THE 90-94 RANGE BY EARLY NEXT WEEK. EURO LOWS
LOOKED A LITTLE WARM AT NIGHT ESP FOR THE REST OF THE WORK WEEK. SO
OPTED TO GO CLOSE TO MEX GUIDANCE WITH LOWS IN THE 60S...WHICH
EVENTUALLY WARM TO AROUND 70 FOR EARLY NEXT WEEK.
AS FAR AS POPS ARE CONCERNED WENT CLOSE TO MEX NUMBERS FOR THE
PERIOD. THE EURO POPS WERE RATHER DRY WITH THE DECAYING FRONT AROUND
UNTIL MONDAY IN THE SOUTHEAST. /17/
&&
.AVIATION...
SHWRS AND TSTMS ARE MOVING ACROSS MOST TAF SITES THIS AFTERNOON
BRINGING OCCASIONAL MVFR/IFR CONDITIONS. A FRONT HAS PUSHED MOST OF
THE TSTM ACTIVITY TO THE SOUTH OF GTR/GLH/GWO...BUT LOW CLOUDS AND
SHOWERS WILL CONTINUE TO BRING OCCASIONAL MVFR CONDITIONS TO THESE
SITES THROUGH THE EVENING HOURS. SHOWERS AND OCCASIONAL MVFR
CONDITIONS WILL BE POSSIBLE AT ALL SITES THROUGH THE NIGHT...BUT
THERE WILL BE INCREASING CHANCES FOR TSTMS AT JAN/HBG/MEI/HBG
WEDNESDAY MORNING. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 73 86 63 86 / 59 51 22 9
MERIDIAN 72 86 62 88 / 59 51 22 12
VICKSBURG 72 86 65 87 / 64 49 22 10
HATTIESBURG 74 87 70 90 / 64 75 32 25
NATCHEZ 73 85 67 85 / 71 62 28 16
GREENVILLE 70 85 61 83 / 51 28 11 6
GREENWOOD 69 84 62 85 / 44 27 11 6
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
/10/15/17/
Hazardous weather outlook, Aug 13, 1:39 PM CST, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
239 PM CDT TUE AUG 13 2013
LAZ007>009-015-016-023>026-MSZ040>066-072>074-141945-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
239 PM CDT TUE AUG 13 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...CENTRAL AND
SOUTH MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
THE MOST INTENSE STORMS MAY CONTAIN WIND GUSTS OF 40 TO 50 MPH.
HEAVY DOWNPOURS CAN BE ANTICIPATED WITH THESE STORMS AND PONDING
WATER WILL BE POSSIBLE.
A FRONT WILL MOVE SOUTH INTO THE AREA THIS AFTERNOON AND TRACK
VERY SLOWLY TO THE SOUTH TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
STRONG THUNDERSTORMS WITH BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE
WEDNESDAY MORNING THROUGH EARLY EVENING. ONE OR TWO STORMS MAY ALSO
PRODUCE WIND GUSTS FROM 40 TO 50 MPH.
A FRONT WILL BE LOCATED ACROSS EAST CENTRAL LOUISIANA AND SOUTH
MISSISSIPPI WEDNESDAY.
.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT
EXPECTED THROUGH NEXT MONDAY.
ARZ074-075-MSZ018-019-025>039-141945-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
239 PM CDT TUE AUG 13 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS AND
NORTH CENTRAL MISSISSIPPI.
.DAY ONE...TONIGHT AND WEDNESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.
15
In the hours before
Special weather statement, Aug 13, 1:48 PM CST, 57 minutes before
MSZ062>066-072>074-132020-
MARION MS-LINCOLN MS-LAWRENCE MS-LAMAR MS-JONES MS-JEFFERSON DAVIS MS-
FORREST MS-COVINGTON MS-
248 PM CDT TUE AUG 13 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CDT TUE AUG 13 2013
...STONG LINE OF THUNDERSTORMS MOVING SOUTH INTO THE PINE BELT...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 5 MILES EAST OF COLLINS TO TOPEKA AT 248 PM
CDT...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN SOUTHEASTERN COVINGTON...NORTHWESTERN FORREST...SOUTHERN
JEFFERSON DAVIS...SOUTHWESTERN JONES...NORTHWESTERN LAMAR...SOUTHERN
LAWRENCE...SOUTHEASTERN LINCOLN AND NORTHERN MARION COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3134 9011 3134 9016 3139 9037 3147 8982
3173 8949 3162 8906 3136 8938 3129 8994
TIME...MOT...LOC 1948Z 286DEG 22KT 3164 8946 3144 8971
3138 9016
JASpecial weather statement, Aug 13, 2:04 PM CST, 41 minutes before
LAZ024>026-MSZ059>061-132035-
ADAMS MS-JEFFERSON MS-FRANKLIN MS-TENSAS LA-CONCORDIA LA-CATAHOULA
304 PM CDT TUE AUG 13 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT TUE AUG 13 2013
...STRONG LINE OF STORMS WITH GUSTY WINDS APPROACHING NATCHEZ...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 6 MILES NORTH OF PINE RIDGE TO 3 MILES EAST OF
WALLACE RIDGE AT 303 PM CDT...MOVING SOUTHEAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN WEST CENTRAL FRANKLIN...WEST CENTRAL JEFFERSON AND NORTHERN
ADAMS COUNTIES...AND SOUTHERN CATAHOULA...NORTHERN CONCORDIA AND
EXTREME SOUTHWESTERN TENSAS PARISHES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3150 9110 3145 9176 3178 9194 3178 9130
TIME...MOT...LOC 2003Z 326DEG 10KT 3171 9135 3170 9178
JA
Special weather statement, Aug 13, 2:20 PM CST, 25 minutes before
MSZ055>057-065-066-132050-
SMITH MS-SIMPSON MS-JONES MS-JASPER MS-COVINGTON MS-
320 PM CDT TUE AUG 13 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CDT TUE AUG 13 2013
A STRONG RAIN SHWOWER WITH RESIDUAL WIND FIELD IS CAPABLE OF
PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 9 MILES NORTHEAST OF MAGEE
AT 319 PM CDT...MOVING EAST AT 15 MPH.
PEOPLE IN NORTHEASTERN COVINGTON...EXTREME WEST CENTRAL JASPER...
NORTHWESTERN JONES...SOUTHEASTERN SIMPSON AND SOUTHERN SMITH COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3197 8931 3168 8940 3181 8976 3203 8967
TIME...MOT...LOC 2019Z 285DEG 13KT 3192 8959
JA
Special weather statement, Aug 13, 2:21 PM CST, 24 minutes before
MSZ055>057-065-066-132050-
SMITH MS-SIMPSON MS-JONES MS-JASPER MS-COVINGTON MS-
321 PM CDT TUE AUG 13 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT TUE AUG 13 2013
A STRONG RAIN SHOWER WITH RESIDUAL WIND FIELD IS CAPABLE OF
PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 9 MILES NORTHEAST OF MAGEE
AT 319 PM CDT...MOVING EAST AT 15 MPH.
PEOPLE IN NORTHEASTERN COVINGTON...EXTREME WEST CENTRAL JASPER...
NORTHWESTERN JONES...SOUTHEASTERN SIMPSON AND SOUTHERN SMITH COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3197 8931 3168 8940 3181 8976 3203 8967
TIME...MOT...LOC 2019Z 285DEG 13KT 3192 8959
JA
Special weather statement, Aug 13, 2:30 PM CST, 15 minutes before
MSZ062-063-132100-
LINCOLN MS-LAWRENCE MS-
330 PM CDT TUE AUG 13 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT TUE AUG 13 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER RUTH AT 330 PM CDT...MOVING SOUTHEAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN LAWRENCE AND SOUTHEASTERN LINCOLN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3134 9049 3150 9039 3138 9008 3134 9011
TIME...MOT...LOC 2030Z 298DEG 11KT 3138 9035
JA
Special weather statement, Aug 13, 2:41 PM CST, 4 minutes before
MSZ064>066-073-074-132110-
LAMAR MS-JONES MS-JEFFERSON DAVIS MS-FORREST MS-COVINGTON MS-
341 PM CDT TUE AUG 13 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
341 PM CDT TUE AUG 13 2013
...LINE OF STRONG STORMS WITH GUSTY WINDS AND CONTINUOUS LIGHTNING
MOVING JUST NORTH OF HATTIESBURG AND IN SOUTHERN JONES COUNTY...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES SOUTHWEST OF OVETT TO 6 MILES SOUTH OF
SUMRALL AT 340 PM CDT...MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN SOUTHEASTERN COVINGTON...FORREST...EXTREME SOUTHEASTERN
JEFFERSON DAVIS...SOUTHERN JONES AND LAMAR COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3112 8966 3138 8965 3157 8945 3157 8894
3144 8894 3143 8895 3143 8914 3105 8915
TIME...MOT...LOC 2040Z 296DEG 27KT 3145 8908 3134 8949
JAThunderstorm Wind, Forrest
- When
- August 13, 2:45 PM CST
- Where
- Forrest County, 1.38 mi N of Dixie Pine
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 31.320, -89.280
Trees were blown down in the 900 block of McInnis Avenue.
Flash Flood, Forrest
- When
- August 13, 3:05 PM CST to 3:35 PM CST
- Where
- Forrest County, 0.91 mi NW of Hattiesburg to 1.34 mi NW of Bonhomie
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 31.330, -89.330
There was flooding on Highway 49 at the West 4th Street underpass. Several other roads around Hattiesburg were flooded as well.
Flash Flood, Lamar
- When
- August 13, 3:05 PM CST to 3:35 PM CST
- Where
- Lamar County, 1.18 mi E of Wardwell Station to 1.23 mi ENE of Wardwell Station
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 31.330, -89.350
A car was partially submerged near the Grand Theater.
Flash Flood, Marion
- When
- August 13, 4:12 PM CST to 4:45 PM CST
- Where
- Marion County, 0.69 mi N of Columbia to 0.38 mi NE of Columbia
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 31.260, -89.830
Multiple streets were flooded across Columbia. Two cars were flooded in the downtown area.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in West Virginia, August 13, 2013$1.3 million · 7 events
- Wildfire in Utah, August 13 to 18, 2013$700,000 · 1 event
- Tornado and Damaging Winds in New Jersey, August 13, 2013$320,000 · EF0 · 12 events
- Flash Flood in Ohio, August 13, 2013$450,000 · 1 event
- Flash Flood in New York, August 13, 2013$200,000 · 1 event
- Hail in South Dakota, August 13, 2013$85,000 · 1.25 in hail · 3 events
- Damaging Winds and Lightning Strike in Louisiana, August 13, 2013$70,000 · 53 kt wind · 3 events
- Damaging Winds in Delaware, August 13, 2013$25,000 · 65 kt wind · 3 events
- Flash Flooding and Flooding in Pennsylvania, August 13 to 14, 20139 events
- Flash Flooding and Flooding in New Jersey, August 13 to 15, 20139 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, August 13, 20138 events
- Hail and Damaging Winds in South Dakota, August 13, 20131 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 467496, 467497, 467498, 467502.